# SDR HNAA2020032300103

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 39,719 hours, 35,599 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 ANTI ICE FAIL MESSAGE APPEARED IN FLIGHT. ACC OPER. PROC. MAINTENANCE R&R'D #1 ENGINE ANTI-ICEING VALVE REFERENCING AMM 30-21-05. PERFORMED OPS CHECK IAW AMM 30-00-00-700-803-A/500. OPS CHECK GOOD. CLEAR MEL.
